# SDR CALA2019071301173

- Difficulty date: June 29, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 11A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT CENTER WING BOX REAR SPAR VERTICAL PRESSURE DECK BETWEEN LBL 31.83 AND WL 200.6 TO WL 192.0 AS MARKED IN RED. ACCOMPLISHED CATEGORY B REPAIR AT CENTER WING BOX REAR SPAR VERTICAL PRESSURE DECK BETWEEN LBL 32 TO 40 AS PER SRM 57-10-10 REPAIR3 ALTERNATIVE 1 FIG 203 AND TABLE 201. THIS REPAIR REQUIRES SUPPLEMENTAL INSPECTIONS AS GIVIN IN TABLE 203 REPAIR 3 & FIG 205 REPAIR 3 INITIATE DIP TO ACP HFEC INSPECTION OF THE REPAIR AT AN INTERVAL OF 36,000 CYC AND AN INSPECTION THRESHOLD OF 56,000 CYC REF SRM 57-10-10 REPAIR 3 PAGE 211 & 213. TOMC APPROVED DIP INITIAL INSPECTION AT 56,000 FLT CYCLES AFTER REPAIR INSTALLATION FOR HFEC AND LFEC, THEN REPEAT HFEC AND LFEC INSPECTIONS EVERY 36,000 FLT CYCLES AFTER INITIAL INSPECTION IS COMPLIED WITH REF SRM 57-10-10 REPAIR 3. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION C/W TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED RECORDS UPDATE INIT: 56,000 F/C AFTER REPAIR; AUTO-ITO TO RIR(-2228) RIR: 36,000 F/C.....DH
